# SDR DALA2021012600496

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 333 hours, 43 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2R DAMPER LOW PRESSURE.  CORRECTIVE ACTION: SERVICED DAMPER REF A330 AMM.  OK FOR SERVICE.
